| Catalog Number |
TMTB10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
02/21/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had still a draining fistula at implant tooth site #13, associated to the reported infection/abscess.Therefore, the patient underwent laser treatment and bone graft around the implant which remained in place.
Additional Manufacturer Narrative
Zimmer biomet complaint number: (b)(4).A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.H3 other text : summary investigation.
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.D8-9: device availability and return date were updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: evaluation method codes were added: 3331, 4110 h10: narrative/data was updated.Dhr review was completed for the subject lot number 1240270.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Sterilization record op# 170 ¿ str2 was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review was performed for the reported lot number 1240270 for similar events and four other complaints were identified (b)(4).As documented in the summary investigation, contributing factors for the reported event likely exist outside of zimvie control, including those related to patient biological factors/condition and surgical technique.Based on the summary investigation, no malfunction occurred upon investigation.The reported event remains non-verifiable as it is a medical condition.Monthly trending to date has not identified any statistical triggers suggesting potential design or manufacturing related issues.Previously completed investigations for the infection of an implant have not identified any signals indicating potential non-conformances impacting the manufacturing and sterilization processes.Therefore, escalation to capa is not required.
Event or Problem Description
No additional information received at the time of this report.
Additional Manufacturer Narrative
This report is being submitted to relay corrected data and additional information.Correction: g3 was submitted incorrectly as march 19, 2024.The correct date received by manufacturer is february 19, 2024.The following sections are being reported: b4: date of this report was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H10: narrative/data was updated.
Event or Problem Description
No additional information received at the time of this report.